# SDR CALA2014071191450

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 76,735 hours, 27,931 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1680 LBL 50 FWD SIDE OF T CAP UPPER & LOWER SURFACE IS CORRODED.  REPLACED CABIN FLOORBEAM STATION 1680 LBL 60 TO RBL 60 IAW SRM 51-40-02, DWG 146N5091, EA 130412IR & ECRA 5360-01298.
